# SDR DALA2016081806072

- Difficulty date: August 11, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD CARGO DOOR FRAME HAS MULTIPLE AREAS OF CORROSION.  THE DOOR FRAME WAS REPLACED REPLACED IAW SRM 53-20-15 REP 6.
